# SDR CALA2017121104390

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 55,240 hours, 18,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 30 LFT OVRHD EMER EXIT LHT INOP PLACED ON MEL 3315A. TOMCQC REV PERFORMED RELAMPED OVRHD EMER EXIT LIGHT OK TO SERVICE
